# SDR DXTA2012091005119

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 3,150 hours, 2,976 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WHEN GEAR HANDLE WAS RAISED, NOTICED RED IN TRANSIT LIGHT REMAINED ILLUMINATED AND ALL GREEN LANDING GEAR LIGHTS WERE OUT. TOWER REPORTED NOSE AND MAIN GEAR APPEARED TO BE RETRACTED BUT BOTH MAIN GEAR DOORS WERE EXTENDED. COMPLIED WITH CHECKLIST, GEAR CAME DOWN NORMALLY AND LANDING WAS UNEVENTFUL.
